# SDR YENA2025080700810

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 05909
- Aircraft time: 43,263 hours, 13,610 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9431RP
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 78,552 hours, 27,564 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT#8361, CUN-SJU."L1 SLIDE BLOWN DURING DISARMING; PERFORMED REMOVED AND REPLACED SLIDE RAFT FWD LEFT SIDE AND SECURED AS PER AMM 25-62-44-400-007-A PERFORMED OPS OPEN AND CLOSE ALSO ECAM PAGE DOOR ARM AND DISARMED WORKING NORMAL A/C OKAY FOR RETURN TO SERVICE MCC NOTIFED."
